# SDR IXKA9600056

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B0464
- Condition: Pin Protuding
- Location: Cockpit
- Component: Essex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR ON COCKPIT BEYOND LIMITS.  REMOVED AND REPLACED COCKPIT PBE PER MM 25-60-00.  (M)
